Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 9, Number 4

All articles in this issue are freely accessible.

The October meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 9 (1903), 183-187
More Information
Full-text PDF Free Access     Request Permissions
Series whose product is absolutely convergent
Florian Cajori.
Bull. Amer. Math. Soc. 9 (1903), 188-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557974
Three sets of generational relations defining the abstract simple group of order 504
L. E. Dickson.
Bull. Amer. Math. Soc. 9 (1903), 194-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557975
Generational relations defining the abstract simple group of order 660
L. E. Dickson.
Bull. Amer. Math. Soc. 9 (1903), 204-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557976
The Carlsbad meeting of the Deutsche Mathematiker-Vereinigung, September, 1902
C. M. Mason.
Bull. Amer. Math. Soc. 9 (1903), 206-214
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 9 (1903), 220-223
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 9 (1903), 224-232
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Compte rendu du deuxième Congrès international des Mathématiciens tenu à Paris du 6 au 12 août 1900, by E. Duporcq.
Reviewer: Charlotte Angas Scott
Bull. Amer. Math. Soc. 9 (1903), 214-215
Review information
Full-text PDF Free Access
Probabilités et Moyennes Géométriques, by Emanuel Czuber.
Reviewer: E. Kasner
Bull. Amer. Math. Soc. 9 (1903), 215-217
Review information
Full-text PDF Free Access
Annuaire des Mathématiciens,, by C.-A. Laisant and Ad. Buhl.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 9 (1903), 218-219
Review information
Full-text PDF Free Access